# SDR HEEA077044

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 958 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Part serial: 891
- Condition: Leaking
- Location: Servo System
- Part time: 958 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING PAST SHAFT SEAL. PENDING VENDOR RETURN.
